# SDR USAA920082001

- Difficulty date: October 10, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 65,693 hours, 45,558 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL C21 MAJOR REPAIR NR 6139600 CORROSION ON SEAT TRACK BETWEEN BS887 TO BS947.5, WL208, LBL 24.75.  REPAIRED SEAT TRACK BETWEEN BS887 TO BS947.5, WL208, LBL 24.75 IAW B737 SRM 53-00-52-2R.
